# SDR 95ZZZX4130

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Air Valve
- Condition: Stuck
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - FLT 366 - NR 1 ENGINE AIR VALVE STUCK OPEN AT ALTITUDE.  CLEANED POPPET VALVE - NO FIX, REPLACED THE VALVE.
